MAUDE Adverse Event Report: MEDTRONIC MEXICO AUTOLOG ONE SOURCE PACK; APPARATUS, AUTOTRANSFUSION

MEDTRONIC MEXICO AUTOLOG ONE SOURCE PACK; APPARATUS, AUTOTRANSFUSION
Model Number ATLS24
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: the complaint device was not returned.Visual inspection of the unopened device showed no outward signs of damage or abnormalities.No fin, straw, or dimple plate damage was noted, no signs of holes or cracks were detected.The bowl was run a couple of times using deionized water.During the runs there was no bowl lift, leaks or pump speed error messages noted.The reason for return was not confirmed.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during use of an autolog one source pack, it was reported that during blood washing, a lot of red blood cells were ejected to the waste bag.The maintenance of the autolog iq was done without issue, so the customer thought that maybe the tubing of the one source pack was faulty.The device was used to complete the procedure.There was no adverse patient effect associated with this event.Medtronic received additional information that there was no damage noted in the one source pack.There were no visual, audible, or performance abnormalities.The issue occurred during the first washing cycle.The customer reinstalled the tubing, nothing changed for the next washing cycle.The customer stated that they saw that, the color of the waste bag was more red than usual and thought that more red cells had gone in the waste bag.There was no error message.A transfusion was not required as a result of this issue.

Brand Name
AUTOLOG ONE SOURCE PACK
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20743874
Report Number9612164-2024-05446
Device Sequence Number8649261
Product Code CAC
UDI-Device Identifier00643169108363
UDI-Public00643169108363
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/21/2025
Device Model NumberATLS24
Device Catalogue NumberATLS24
Device Lot Number0227313674
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2023
Initial Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown